`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 13,Number 6,     November 2014

1

Nonlinear Biharmonic Problems with Singular Potentials    Pages : 2141 - 2154

Paulo Cesar Carrião,  R. Demarque and Olímpio H. Miyagaki

 Abstract       References       Full Text      Related Articles

2

Complex Powers of the Laplacian on Affine Nested Fractals as Calderón-Zygmund operators    Pages : 2155 - 2175

Marius Ionescu and Luke G. Rogers

 Abstract       References       Full Text      Related Articles

3

Strichartz estimates for Schrödinger equations with variable coefficients and unbounded potentials II. Superquadratic potentials    Pages : 2177 - 2210

Haruya Mizutani

 Abstract       References       Full Text      Related Articles

4

Large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping    Pages : 2211 - 2228

Shifeng Geng and Lina Zhang

 Abstract       References       Full Text      Related Articles

5

Approximation of the trajectory attractor for a 3D model of incompressible two-phase-flows    Pages : 2229 - 2252

Ciprian G. Gal and T. Tachim Medjo

 Abstract       References       Full Text      Related Articles

6

Hodge type decomposition in variable exponent spaces for the time-dependent operators: the Schrödinger case    Pages : 2253 - 2272

P. Cerejeiras,  U. Kähler,  M. M. Rodrigues and N. Vieira

 Abstract       References       Full Text      Related Articles

7

Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity    Pages : 2273 - 2287

Yinbin Deng and Wei Shuai

 Abstract       References       Full Text      Related Articles

8

Existence of solution to $p-$Kirchhoff type problem in $\mathbb{R}^N$ via Nehari manifold    Pages : 2289 - 2303

Caisheng Chen and Qing Yuan

 Abstract       References       Full Text      Related Articles

9

Mirror symmetry for a Hessian over-determined problem and its generalization    Pages : 2305 - 2316

Bo Wang and Jiguang Bao

 Abstract       References       Full Text      Related Articles

10

Infinitely many sign-changing solutions for the Brézis-Nirenberg problem    Pages : 2317 - 2330

Jijiang Sun and Shiwang Ma

 Abstract       References       Full Text      Related Articles

11

Vanishing viscosity limit to rarefaction waves for the full compressible fluid models of Korteweg type    Pages : 2331 - 2350

Wenjun Wang and Lei Yao

 Abstract       References       Full Text      Related Articles

12

Finite speed of propagation for mixed problems in the $WR$ class    Pages : 2351 - 2358

Antoine Benoit

 Abstract       References       Full Text      Related Articles

13

Concentration phenomenon for fractional nonlinear Schrödinger equations    Pages : 2359 - 2376

Guoyuan Chen and Youquan Zheng

 Abstract       References       Full Text      Related Articles

14

On the $L^2$-critical nonlinear Schrödinger Equation with a nonlinear damping    Pages : 2377 - 2394

Mohamad Darwich

 Abstract       References       Full Text      Related Articles

15

Radial symmetry of ground states for a regional fractional Nonlinear Schrödinger Equation    Pages : 2395 - 2406

Patricio Felmer and César Torres

 Abstract       References       Full Text      Related Articles

16

Stability of the linearized MHD-Maxwell free interface problem    Pages : 2407 - 2443

Davide Catania,  Marcello D'Abbicco and Paolo Secchi

 Abstract       References       Full Text      Related Articles

17

Weak solutions to the equations of stationary magnetohydrodynamic flows in porous media    Pages : 2445 - 2464

Youcef Amirat,  Laurent Chupin and Rachid Touzani

 Abstract       References       Full Text      Related Articles

18

Some eigenvalue problems with non-local boundary conditions and applications    Pages : 2465 - 2474

Rafael Abreu,  Cristian Morales-Rodrigo and Antonio Suárez

 Abstract       References       Full Text      Related Articles

19

Global dynamics of a non-local delayed differential equation in the half plane    Pages : 2475 - 2492

Tao Wang

 Abstract       References       Full Text      Related Articles

20

A fourth order elliptic equation with a singular nonlinearity    Pages : 2493 - 2508

Zongming Guo and Long Wei

 Abstract       References       Full Text      Related Articles

21

A quasi-linear heat transmission problem in a periodic two-phase dilute composite. A functional analytic approach    Pages : 2509 - 2542

Massimo Lanza de Cristoforis and aolo Musolino

 Abstract       References       Full Text      Related Articles

22

Pullback attractors for non-autonomous evolution equations with spatially variable exponents    Pages : 2543 - 2557

Peter E. Kloeden and Jacson Simsen

 Abstract       References       Full Text      Related Articles

23

Global gradient estimates for $p(x)$-Laplace equation in non-smooth domains    Pages : 2559 - 2587

Chao Zhang,  Lihe Wang,  Shulin Zhou and Yun-Ho Kim

 Abstract       References       Full Text      Related Articles

24

S-shaped bifurcation curves for a combustion problem with general arrhenius reaction-rate laws    Pages : 2589 - 2608

Chih-Yuan Chen,  Shin-Hwa Wang and Kuo-Chih Hung

 Abstract       References       Full Text      Related Articles

25

Pattern formation and dynamic transition for magnetohydrodynamic convection    Pages : 2609 - 2639

Taylan Sengul and Shouhong Wang

 Abstract       References       Full Text      Related Articles

26

Primary birth of canard cycles in slow-fast codimension 3 elliptic bifurcations    Pages : 2641 - 2673

Renato Huzak,  P. De Maesschalck and Freddy Dumortier

 Abstract       References       Full Text      Related Articles

27

The basis property of generalized Jacobian elliptic functions    Pages : 2675 - 2692

Shingo Takeuchi

 Abstract       References       Full Text      Related Articles

28

Asymptotic behavior of Kolmogorov systems with predator-prey type in random environment    Pages : 2693 - 2712

Nguyen Huu Du and Nguyen Hai Dang

 Abstract       References       Full Text      Related Articles

29

Positive radial solutions for elliptic equations on exterior domains with nonlinear boundary conditions    Pages : 2713 - 2731

Dagny Butler,  Eunkyung Ko,  Eun Kyoung Lee and R. Shivaji

 Abstract       References       Full Text      Related Articles

30

The two dimensional gas expansion problem of the Euler equations for the generalized Chaplygin gas    Pages : 2733 - 2748

Ju Ge and Wancheng Sheng

 Abstract       References       Full Text      Related Articles

31

Nonlinear Dirichlet problems with a crossing reaction    Pages : 2749 - 2766

Shouchuan Hu and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles